Alert archive / Florida / Flash Flood Warnings in 2013
Flash Flood Warning 22, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flash flood warning at Jul 4, 2013, 12:46 PM CDT for Holmes County, Jackson County, Washington County, Florida; Dale County, Geneva County, Houston County, Alabama. It was in force for 4 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2013, 12:46 PM CDT (17:46 UTC)
- Expired
- Jul 4, 2013, 4:45 PM CDT
- In force
- 4 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dale County, AL, Geneva County, AL, Houston County, AL, Holmes County, FL, Jackson County, FL, Washington County, FL
The radar
The Ft Rucker radar (KEOX), 49 km from the middle of the area, began a volume at 17:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 1:00 PM CDT | FLASH FLOOD | 3 Sse Bethlehem, FL | THE PUBLIC REPORTED VIA SOCIAL MEDIA THAT HOWELL WILLIAMS ROAD WAS FLOODED AT THE BRIDGE. |
| Jul 4, 1:00 PM CDT | FLASH FLOOD | 4 Nnw Bonifay, FL | THE PUBLIC REPORTED VIA SOCIAL MEDIA THAT EAST LONGROUND BAY ROAD HAD WATER FLOWING OVER IT. |
| Jul 4, 1:00 PM CDT | FLASH FLOOD | 5 N Bonifay, FL | THE PUBLIC REPORTED THAT ADOLPH WHITAKER ROAD WAS UNDERWATER AT THE BRIDGE. |
| Jul 4, 2:40 PM CDT | FLOOD | 2 E Geneva, AL | A FEW SIDE ROADS IN GENEVA CLOSED DUE TO STANDING WATER. |
| Jul 4, 4:00 PM CDT | HEAVY RAIN 5.41 | 2 E Midland City, AL | RAINFALL TOTAL FOR YESTERDAY AND TODAY AT KDHN AIRPORT. |
| Jul 4, 4:50 PM CDT | HEAVY RAIN 6.5 | 4 Ese Taylor, AL | 2.8 INCHES OF RAIN YESTERDAY AND THE REST TODAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 5.8 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 677 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 545 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
005
WGUS52 KTAE 041746
FFWTAE
ALC045-061-069-FLC059-063-133-042145-
/O.NEW.KTAE.FF.W.0022.130704T1746Z-130704T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1246 PM CDT THU JUL 4 2013
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN HOLMES COUNTY IN THE PANHANDLE OF FLORIDA...
THIS INCLUDES THE CITY OF BONIFAY...
WESTERN JACKSON COUNTY IN THE PANHANDLE OF FLORIDA...
NORTHERN WASHINGTON COUNTY IN THE PANHANDLE OF FLORIDA...
THIS INCLUDES THE CITY OF CHIPLEY...
SOUTHERN DALE COUNTY IN SOUTHEAST ALABAMA...
EASTERN GENEVA COUNTY IN SOUTHEAST ALABAMA...
HOUSTON COUNTY IN SOUTHEAST ALABAMA...
THIS INCLUDES THE CITIES OF...DOTHAN...COTTONWOOD...
* UNTIL 445 PM CDT
* AT 1237 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED HEAVY
RAIN BANDS MOVING INTO THE WARNED AREA...PRODUCING RAIN RATES OF
UP TO 2 INCHES PER HOUR. SOME OF THIS RAIN WAS FALLING ON
ALREADY SATURATED SOILS DUE TO RAIN OVER THE PAST 1 TO 2 DAYS.
A TRAINED SPOTTER REPORTED WATER BEGINNING TO POND ON SOME ROADS
IN AND AROUND DOTHAN.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEBB...
TAYLOR...SLOCOMB...PINCKARD...NEWTON...MIDLAND CITY...KINSEY...
HARTFORD...COWARTS AND ASHFORD
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE AWAY FROM RISING WATER TO HIGHER GROUND! MOST FLOOD DEATHS
OCCUR IN VEHICLES. DO NOT ATTEMPT TO DRIVE THROUGH FLOODED ROADS.
REMEMBER...TURN AROUND...DON'T DROWN.
&&
LAT...LON 3138 8567 3138 8542 3132 8541 3131 8531
3122 8515 3057 8543 3057 8554 3074 8574
3078 8577 3071 8583 3097 8590
$$
08-LAMERS1 follow-up statement
760
WGUS72 KTAE 042107
FFSTAE
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
407 PM CDT THU JUL 4 2013
ALC045-061-069-FLC059-063-133-042116-
/O.CAN.KTAE.FF.W.0022.000000T0000Z-130704T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DALE AL-GENEVA AL-HOUSTON AL-JACKSON FL-HOLMES FL-WASHINGTON FL-
407 PM CDT THU JUL 4 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN
WASHINGTON...EASTERN HOLMES...WESTERN JACKSON...HOUSTON...EASTERN
GENEVA AND SOUTHERN DALE COUNTIES...
AN AREAL FLOOD WARNING REMAINS IN EFFECT FOR HOLMES COUNTY. AND A
SEPERATE FLASH FLOOD WARNING REMAINS IN EFFECT FOR MUCH OF
WASHINGTON COUNTY.
FLOODING ACROSS THE REMAINDER OF THE WARNING AREA HAS BEEN SPORADIC
AND STABILIZED AS RAIN HAS BECOME LIGHTER OVER THE PAST COUPLE HOURS.
REPORT FLOODING OR FLOOD DAMAGE TO THE NATIONAL WEATHER SERVICE AT
(8 5 0) 9 4 2 8 8 3 3...OR CONTACT LAW ENFORCEMENT.
LAT...LON 3138 8567 3138 8542 3132 8541 3131 8531
3122 8515 3057 8543 3057 8554 3074 8574
3078 8577 3071 8583 3097 8590
$$
08-LAMERSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Jul 4, 9:11 AM CDT, 3 hours 35 minutes earlier.
Area forecast discussion, Jul 4, 9:11 AM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1011 AM EDT Thu Jul 4 2013
.NEAR TERM [Through Tonight]...
Very few updates from the previous package, with just a few minor
tweaks to PoPs and QPF in the upward direction as plenty of deep
Tropical Moisture and very heavy rainfall continue to band in from
the Gulf of Mexico. Flooding will once again be the primary
concern, especially to the west of the Apalachicola and
Chattahoochee Rivers, which have been hit the hardest during the
past couple of days. These rain bands will also continue to
gradually work their way further eastward throughout the day.
Today's QPF could once again range in the 4-6" range with locally
higher amounts, again to the west of the above mentioned rivers.
&&
.SHORT TERM [Friday Through Saturday]...
The long wave pattern will change little during these periods,
although the trough to our west will begin to weaken a bit by
Saturday. The ridge to the east will be undercut by a TUTT low
which will be approaching the Bahamas by Saturday evening. In
between, the forecast area will remain in deep layer onshore
flow with a steady feed of tropical air into the region. We will
begin to see a gradual downward trend in rain chances across the
eastern zones, especially by Saturday afternoon. However, most of
the area will hold on to likely PoPs which will keep max temps
several degrees below climatology, especially across our western
zones. We could certainty continue to see convergent rain bands
come into the region and with all of the recent and predicted
heavy rain, we may very well need to extend the flash flood
watch out in time to include at least Friday.
&&
.LONG TERM [Saturday Night through Wednesday]...
The upper level trough extending down from the Midwest continues
to deamplify and lift to the northeast allowing the west and east
coast ridge to merge by Monday. The persistent plume of deep layer
moisture will linger over our region through Sunday. At the
surface, high pressure will be centered just east of the mid-
Atlantic states with the axis extending westward through the Lower
Mississippi Valley and north of our CWA. Although a moist
southeast flow will continue in the lower levels, we should see an
intrusion of drier air in the mid- levels Monday through Tuesday.
Deep layer moisture is forecast to return on Wednesday as a
tropical wave moves into the eastern Gulf of Mexico. PoPs will be
tapered from likely (60-70%) west to mid range chance(40%)east on
Sunday. Below climo PoPs (20-40%) for Monday and Tuesday with
seasonal PoPs returning on Wednesday (40-50%). Max temps will be
around 90 degrees with min temps in the lower 70s.
&&
.AVIATION [Beginning 14Z Thursday]...
MVFR to IFR conditions and heavy rain will prevail through much of
the the TAF. A break out to VFR will be possible at KVLD and KABY
where widespread rains may not persist all day. Shower and
thunderstorm coverage will gradually diminish once again later
tonight.
&&
.MARINE...
Low pressure continues to develop over the north central Gulf of
Mexico this morning and small craft advisory conditions are
ongoing across most of the waters. As the low drifts north toward
the coast today, winds and seas will peak. After the low moves
ashore, a gradual diminishing trend will commence with conditions
dropping below advisory levels by Friday morning. A brief return
to cautionary conditions is still forecast for Saturday with
lighter winds and seas expected after that.
Another concern in the near/short term is the ongoing high risk
for rip currents. This risk level was extended east to include
Franklin County and St. George Island. A high surf advisory is now
in effect for Bay and Walton Counties where surf heights could
reach 7 feet today.
&&
.FIRE WEATHER...
Red Flag conditions are not expected in the foreseeable future.
&&
.HYDROLOGY...
The flash flood threat continues across the entire area today,
although it is greatest across the Florida Panhandle and more
marginal the farther east one goes. Additional rainfall amounts of 4
to 8 inches are possible through Friday morning across portions of
the Panhandle. Elsewhere, 3 to 5 inches of additional rain is
expected across southeast Alabama, and 1 to 3 inches is expected
elsewhere. There is still a threat of localized amounts that are
close to double these values, although the greatest threat for major
flash flooding is across the Florida Panhandle.
In terms of rivers, the St. Marks near Newport has risen to moderate
flood stage and is expected to crest near its current level around 9
feet. The Aucilla River near Lamont may also reach minor flood stage
in several days. The Choctawhatchee River is expected to eventually
reach minor flood stage at Caryville and moderate flood stage at
Bruce. We will also need to keep an eye on the Shoal River at Mossy
Head as heavy rainfall expected in Walton county today could
potentially push that river into flood stage as well.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 83 72 87 72 88 / 80 60 70 40 60
Panama City 79 75 85 75 86 /100 70 70 50 70
Dothan 75 71 85 72 87 /100 70 70 40 70
Albany 83 72 87 72 88 / 60 50 70 40 60
Valdosta 89 71 89 71 89 / 80 50 60 40 50
Cross City 88 70 89 71 89 / 60 50 60 40 50
Apalachicola 80 75 85 76 87 /100 70 70 50 70
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...FLASH FLOOD WATCH through Friday morning for Calhoun-Central
Walton-Coastal Bay-Coastal Dixie-Coastal Franklin-Coastal
Gulf-Coastal Jefferson-Coastal Taylor-Coastal Wakulla-
Gadsden-Holmes-Inland Bay-Inland Dixie-Inland Franklin-
Inland Gulf-Inland Jefferson-Inland Taylor-Inland Wakulla-
Inland Walton-Jackson-Lafayette-Leon-Liberty-Madison-
South Walton-Washington.
HIGH SURF ADVISORY from 7 AM this morning to 7 AM CDT Friday
for Coastal Bay-South Walton.
HIGH RISK FOR RIP CURRENTS through 2 PM EDT /1 PM CDT/ Friday
for Coastal Bay-Coastal Franklin-Coastal Gulf-Coastal Walton.
GA...FLASH FLOOD WATCH through Friday morning for Baker-Ben Hill-
Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-
Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-
Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-Tift-
Turner-Worth.
AL...FLASH FLOOD WATCH through Friday morning for Coffee-Dale-
Geneva-Henry-Houston.
GM...SMALL CRAFT ADVISORY until 11 PM EDT this evening for Coastal
Waters From Ochlockonee River to Apalachicola Fl out to
20 NM-Waters from Suwannee River to Apalachicola FL from
20 to 60 NM.
SMALL CRAFT ADVISORY until 5 AM EDT Friday for Coastal waters
from Apalachicola to Destin FL out 20 NM-Waters from
Apalachicola to Destin FL from 20 to 60 NM.
&&
NEAR TERM...Gould
SHORT TERM...Wool
LONG TERM...Barry
AVIATION...Gould
MARINE...Gould/Wool
FIRE WEATHER...Gould/Wool
HYDROLOGY...In the hours before
Local storm report, Jul 4, 11:35 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1235 PM EDT THU JUL 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM TSTM WND DMG 5 SE TYNDALL AFB 30.03N 85.54W
07/04/2013 BAY FL PUBLIC
SHINGLES PEELING OFF ROOF.
&&
MOORELocal storm report, Jul 4, 11:59 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1259 PM EDT THU JUL 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM TSTM WND DMG PANAMA CITY BEACH 30.21N 85.85W
07/04/2013 BAY FL PUBLIC
SHINGLES PEELING OFF ROOF NEAR GULF HIGHLANDS RESORT ON
PANAMA CITY BEACH. CORRECTED LOCATION.
&&
08-LAMERSLocal storm report, Jul 4, 12:01 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
101 PM EDT THU JUL 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM FLASH FLOOD VERNON 30.62N 85.71W
07/04/2013 WASHINGTON FL EMERGENCY MNGR
TWELVE BUILDINGS CONFIRMED TO HAVE WATER ENTERING THE
BUILDING IN OR NEAR VERNON. WATER APPROACHING THE SHELTER
LOCATION...SO THE SHELTER IS BEING MOVED. STILL NUMEROUS
ROAD CLOSURES.
&&
08-LAMERSLocal storm report, Jul 4, 12:13 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
113 PM EDT THU JUL 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 PM FLASH FLOOD 2 ESE PANAMA CITY BEACH 30.20N 85.82W
07/04/2013 BAY FL BROADCAST MEDIA
WATER RISING TO NEAR THE HEIGHT OF A SHORT GUARDRAIL ON
ALF COLEMAN ROAD JUST SOUTH OF HIGHWAY 98. LIKELY AT
LEAST 6 INCHES DEEP.
&&
08-LAMERSSpecial weather statement, Jul 4, 12:17 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1217 PM CDT THU JUL 4 2013
FLZ010-012-112-041815-
INLAND BAY FL-COASTAL BAY FL-WASHINGTON FL-
1217 PM CDT THU JUL 4 2013
...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR BAY AND WASHINGTON
COUNTIES...
* UNTIL 115 PM CDT
AT 1213 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED NUMEROUS
HEAVY RAIN BANDS AND THUNDERSTORMS OVER BAY AND WASHINGTON COUNTIES.
INDIVIDUAL STORMS WERE MOVING NORTHEAST AT 15 MPH.
ANY RAIN BAND OR THUNDERSTORM WILL HAVE THE CAPABILITY TO PRODUCE
STRONG WINDS OF 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH. PERSISTENT
WINDS THESE STRONG...IN ADDITION TO WET SOILS...COULD LEAD TO SOME
TREES BEING BLOWN DOWN.
ALSO EXPECT TORRENTIAL DOWNPOURS WHICH MAY REDUCE VISIBILITY AND
CAUSE PONDING OF WATER ON ROADWAYS.
REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE AT (8 5 0)
9 4 2 8 8 3 3. OR...CONTACT LAW ENFORCEMENT.
LAT...LON 3042 8599 3044 8591 3049 8586 3064 8591
3073 8582 3079 8582 3079 8575 3075 8573
3075 8562 3082 8560 3083 8556 3083 8548
3079 8548 3078 8543 3057 8544 3056 8539
2992 8539 2996 8551 3005 8560 3026 8600
TIME...MOT...LOC 1716Z 236DEG 14KT 3077 8572 3025 8564
2940 8636
08-LAMERSLocal storm report, Jul 4, 12:29 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
129 PM EDT THU JUL 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM TSTM WND DMG PANAMA CITY BEACH 30.21N 85.85W
07/04/2013 BAY FL BROADCAST MEDIA
LARGE PINE TREE TOPPLED. RELAYED BY WJHG-TV.
&&
08-LAMERSThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 10:24 PM CDT | River Flood Warning | TAE | Holmes, Washington | 15 days |
| Jul 3, 10:24 PM CDT | River Flood Warning | TAE | Walton | 18 days |
| Jul 4, 12:46 AM CDT | Special Marine Warning | TAE | 89 min | |
| Jul 4, 1:12 AM CDT | Special Weather Statement | TAE | Wakulla | 48 min |
| Jul 4, 1:24 AM CDT | Special Marine Warning | TAE | 51 min | |
| Jul 4, 1:49 AM CDT | High Surf Advisory | TAE | Bay, Walton | 29 hr |
| Jul 4, 4:03 AM CDT | Special Marine Warning | TAE | 87 min | |
| Jul 4, 4:59 AM CDT | Special Marine Warning | TAE | 31 min | |
| Jul 4, 5:39 AM CDT | Special Marine Warning | TAE | 2 hr | |
| Jul 4, 5:48 AM CDT | Flash Flood Warning | TAE | Bay, Holmes, Walton, Washington | 6 hr |
| Jul 4, 8:58 AM CDT | Severe Thunderstorm Warning | TAE | Leon, Wakulla | 47 min |
| Jul 4, 9:12 AM CDT | Severe Thunderstorm Warning | TAE | Gadsden, Leon, Wakulla | 48 min |
| Jul 4, 9:15 AM CDT | Special Marine Warning | TAE | 75 min | |
| Jul 4, 9:56 AM CDT | Special Weather Statement | TAE | Leon | 64 min |
| Jul 4, 10:01 AM CDT | Special Weather Statement | TAE | Bay, Gulf | 59 min |
| Jul 4, 10:13 AM CDT | River Flood Warning | TAE | Jefferson, Madison, Taylor | 4 days |
| Jul 4, 10:30 AM CDT | Special Marine Warning | TAE | 90 min | |
| Jul 4, 11:05 AM CDT | Severe Thunderstorm Warning | TAE | Bay, Walton, Washington | 25 min |
| Jul 4, 11:27 AM CDT | Severe Thunderstorm Warning | TAE | Bay, Washington | 33 min |
| Jul 4, 11:38 AM CDT | Flash Flood Warning | TAE | Bay, Washington | 8 hr |
| Jul 4, 11:53 AM CDT | Special Marine Warning | TAE | 112 min | |
| Jul 4, 12:17 PM CDT | Special Weather Statement | TAE | Bay, Washington | 58 min |
| Jul 4, 12:29 PM CDT | River Flood Warning | TAE | Calhoun, Franklin, Gulf, Liberty | 8 days |
| Jul 4, 12:35 PM CDT | Severe Thunderstorm Warning | TAE | Holmes | 25 min |
| Jul 4, 12:40 PM CDT | Special Marine Warning | TAE | 2 hr | |
| Jul 4, 12:53 PM CDT | Severe Thunderstorm Warning | TAE | Holmes | 52 min |
| Jul 4, 1:30 PM CDT | Severe Thunderstorm Warning | TAE | Franklin, Liberty, Wakulla | 45 min |
| Jul 4, 1:39 PM CDT | Special Marine Warning | TAE | 51 min | |
| Jul 4, 2:13 PM CDT | Special Weather Statement | TAE | Gadsden, Jefferson, Leon, Liberty, Wakulla | 62 min |
| Jul 4, 2:32 PM CDT | Severe Thunderstorm Warning | TAE | Gadsden, Leon | 43 min |
| Jul 4, 1:30 PM CDT | Severe Thunderstorm Warning | TAE | Coffee, Dale, Geneva, Houston | 45 min |
| Jul 4, 1:53 PM CDT | River Flood Warning | TAE | Dale | 54 hr |
Nearby
Flash Flood Warnings in Florida, 2013Flash Flood Warnings in Alabama, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.